# SDR HNAA2013081600465

- Difficulty date: August 16, 2013
- Submitted: August 16, 2013
- Operation: Air carrier
- Aircraft: N335EN
- Make and model: Dhav DHC8311
- Aircraft serial: 375
- Aircraft time: 43,231 hours, 46,926 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV DOUBLER CORRODED ON LOWER EDGE, AFT SIDE.  CUT OUT CORROSION IAW RD8-53-2103. COMPLIED WITH EDDY CURRENT INSPECTION.  NO DEFECTS NOTED.  REPAIRED LAV DOUBLER AND INSTALLED NEW LAV DOOR IAW E08-53-13-0473.
